Alert archive / Washington / Gale Warnings in 2015
Gale Warning 32, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jun 27, 2015, 7:23 PM PDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2015, 7:23 PM PDT (02:23 UTC)
- Expired
- Jun 27, 2015, 11:00 PM PDT
- In force
- 4 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
391 WHUS76 KSEW 280223 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 723 PM PDT SAT JUN 27 2015 PZZ153-280600- /O.UPG.KSEW.SC.Y.0132.000000T0000Z-150628T0700Z/ /O.NEW.KSEW.GL.W.0032.150628T0223Z-150628T0600Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 723 PM PDT SAT JUN 27 2015 ...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND...NORTHWEST 25 TO 35 KNOTS...EASING LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-280400- /O.CON.KSEW.SC.Y.0129.000000T0000Z-150628T0400Z/ PUGET SOUND AND HOOD CANAL- 723 PM PDT SAT JUN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WIND...NORTH 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ173-176-281030- /O.CON.KSEW.SC.Y.0129.000000T0000Z-150628T1200Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 723 PM PDT SAT JUN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-281030- /O.CON.KSEW.SC.Y.0131.000000T0000Z-150628T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 723 PM PDT SAT JUN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-156-280700- /O.CON.KSEW.SC.Y.0132.000000T0000Z-150628T0700Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 723 PM PDT SAT JUN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
342 WHUS76 KSEW 280347 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 847 PM PDT SAT JUN 27 2015 PZZ135-280500- /O.EXP.KSEW.SC.Y.0129.000000T0000Z-150628T0400Z/ PUGET SOUND AND HOOD CANAL- 847 PM PDT SAT JUN 27 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... $$ PZZ153-280600- /O.CON.KSEW.GL.W.0032.000000T0000Z-150628T0600Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- 847 PM PDT SAT JUN 27 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WIND...NORTHWEST 25 TO 35 KNOTS...EASING LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ173-176-281200- /O.CON.KSEW.SC.Y.0129.000000T0000Z-150628T1200Z/ COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 847 PM PDT SAT JUN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ170-281200- /O.CON.KSEW.SC.Y.0131.000000T0000Z-150628T1200Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 847 PM PDT SAT JUN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY... * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-156-280700- /O.CON.KSEW.SC.Y.0132.000000T0000Z-150628T0700Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- 847 PM PDT SAT JUN 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jun 27, 3:30 PM PDT, 3 hours 53 minutes earlier.
Area forecast discussion, Jun 27, 3:30 PM PDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
330 PM PDT SAT JUN 27 2015
.SYNOPSIS...VERY WARM TEMPERATURES WILL CONTINUE THROUGH THE WEEKEND
WITH A CHANCE OF THUNDERSTORMS IN THE FORECAST THROUGH SUNDAY NIGHT.
A COUPLE UPPER LEVEL TROUGHS WILL MOVE THROUGH EARLY MONDAY AND
TUESDAY FOR SLIGHTLY COOLER WEATHER AND MOUNTAIN SHOWERS. AN UPPER
LEVEL RIDGE WILL LIKELY BUILD IN STARTING ON WEDNESDAY FOR MORE WELL
ABOVE NORMAL TEMPERATURES.
&&
.SHORT TERM...THERE ARE CURRENTLY SOME ELEVATED SHOWERS OVER THE
SOUTH CASCADES AND STRONGER CONVECTION EAST OF THE CASCADE CREST.
ALTHOUGH RECENT MODEL RUNS AND MOS GUIDANCE HAS SHOWN A DECREASED
CHANCE OF THUNDERSTORMS TONIGHT...THERE STILL COULD BE SOME STRIKES
IN THE AREA SO I HAVE CONTINUED TO KEEP THUNDERSTORMS IN THE
FORECAST FOR TONIGHT.
THE UPPER LEVEL FLOW IS SOUTHERLY AND VISIBLE SATELLITE IMAGERY
SHOWS MID AND HIGH LEVEL CLOUDS MOVING OVER THE AREA FROM THE SOUTH.
THESE CLOUDS WILL KEEP THE TEMPS FROM COOLING OFF TOO MUCH
OVERNIGHT...AND MOST AREAS IN THE PUGET SOUND REGION WILL ONLY
BRIEFLY DIP BELOW 70 FOR TWO TO FOUR HOURS OVERNIGHT.
CLOUDY SKIES OVER THE AREA ON SUNDAY...AND TO A LESSER EXTENT WEAK
ONSHORE FLOW LATE SUNDAY MORNING...WILL CONTRIBUTE TO HIGH TEMPS A
COUPLE DEGREES COOLER ON SUNDAY. EXPECT HIGHS TO BE IN THE MID TO
UPPER 80S AROUND THE PUGET SOUND AREA. DEWPOINTS AROUND THE AREA
WILL INCREASE HOWEVER...AND BECAUSE OF THE WARM OVERNIGHT LOWS
TONIGHT AS WELL AS SLIGHTLY MORE HUMID CONDITIONS ON SUNDAY...I HAVE
GONE AHEAD AND EXTENDED THE EXCESSIVE HEAT WATCH THROUGH LATE SUNDAY
EVENING.
THE RISK OF THUNDERSTORMS LOOKS HIGHEST SUNDAY INTO SUNDAY NIGHT AS
AN UPPER LEVEL SHORTWAVE TROUGH MOVES INTO THE AREA PROVIDING
MORE MOISTURE AND A TRIGGER FOR RELEASING BUILT UP CAPE.
THUNDERSTORMS LOOK LIKE THEY WILL CONTINUE TO BE HIGH BASED...AND
WITH THAT COMES AN INCREASED RISK OF DRY LIGHTNING.
AFTER THE SHORTWAVE MOVES THROUGH MONDAY MORNING...SLIGHTLY LATER
THAN EARLIER MODEL RUNS SHOWED...UPPER LEVEL FLOW WILL SWITCH TO WLY
AND THE THREAT OF TSTORMS WILL END. LINGERING SHOWERS WILL CONTINUE
IN THE NORTH CASCADES THROUGH MONDAY. TEMPS WILL BE LOWER IN THE
LOWLANDS FROM INCREASED ONSHORE FLOW AND MARINE AIR MAKING ITS WAY
INTO THE AREA...IN ADDITION TO FALLING UPPER LEVEL HEIGHTS. TUESDAY
WILL HAVE SIMILAR TEMPS TO MONDAY...AND AN UPPER LEVEL LOW WILL MOVE
THROUGH THE AREA FOR A SLIGHT CHANCE OF SHOWERS IN THE MOUNTAINS
DURING THE AFTERNOON AND EVENING HOURS. JSMITH
.LONG TERM...EXTENDED MODELS HAVE BEEN CONSISTENT WITH AN UPPER
LEVEL RIDGE BUILDING OVER THE AREA WEDNESDAY THROUGH FRIDAY WITH 500
MB HEIGHTS NEAR 590 DM...FOR WELL ABOVE NORMAL TEMPS AGAIN DURING
THIS PERIOD. ON SATURDAY THE 4TH...THERE ARE A FEW DIFFERENCES BUT
IT LOOKS LIKE IT MIGHT COOL OFF A BIT FOR SLIGHTLY MORE COMFORTABLE
TEMPERATURES DEPENDING ON THE TRACK OF AN UPPER LEVEL LOW OR
SHORTWAVE TROUGH TO OUR NORTH. JSMITH
&&
.AVIATION...A STRONG UPPER LEVEL RIDGE EXTENDS FROM ALBERTA
SOUTHWARD INTO THE DESERT SOUTHWEST. UPPER LEVEL SHORT WAVE TROUGHS
ARE MOVING NORTHWARD ALONG THE PACIFIC COAST ON THE BACK SIDE OF THE
RIDGE...ONE WILL PASS NORTH ACROSS THE WASHINGTON CASCADES LATER
THIS AFTERNOON AND TONIGHT AND ANOTHER WILL MOVE NORTH ACROSS THE
REGION SUNDAY INTO SUNDAY NIGHT. AT LOWER LEVELS...A RIDGE OF HIGH
PRES SITS IN THE OFFSHORE WATERS ALONG ABOUT 130W WHILE THERMAL LOW
PRESSURE SITS OVER THE COLUMBIA BASIN OF EASTERN WASHINGTON. MID AND
UPPER LEVEL MOISTURE IS INCREASING FROM THE SOUTH WHILE THE LOW
LEVELS REMAIN DRY. THE MID LEVELS OF THE ATMOSPHERE ARE BECOMING
INCREASINGLY UNSTABLE AND WILL REMAIN UNSTABLE THROUGH SUNDAY NIGHT.
THE MID LEVEL INSTABILITY COMBINED WITH FORCING FROM THE SHORT WAVE
TROUGHS WILL RESULT IN SOME HIGH BASED TSTMS AT TIMES LATE THIS
AFTERNOON THROUGH SUNDAY NIGHT...WITH THE BEST CHANCE LATE SUNDAY
AFTERNOON INTO SUNDAY NIGHT. LOW STRATUS ON THE CENTRAL OREGON COAST
THIS AFTERNOON WILL WORK NORTH TO THE WASHINGTON COAST LATE SUNDAY
AFTERNOON AND SUNDAY NIGHT. ALBRECHT
KSEA...MID AND HIGH LEVEL MOISTURE WILL GRADUALLY INCREASE LATE THIS
AFTERNOON THROUGH SUNDAY NIGHT...BUT GOOD VFR CONDITIONS WILL
PREVAIL. THERE IS A CHANCE OF HIGH-BASED TSTMS AFTER ABOUT 02Z THIS
EVENING. CHANCES ARE LOW ENOUGH THAT THE THREAT WILL NOT BE INCLUDED
IN THE TERMINAL FORECAST. NORTH WIND 9-14 KT THIS AFTERNOON AND
EARLY THIS EVENING...BECOMING LIGHT NELY AFTER 04Z. ALBRECHT
&&
.MARINE...A 1021 MB RIDGE OF HIGH PRES SITTING ALONG 130W COMBINED
WITH THERMALLY INDUCED LOW PRES E OF THE CASCADES IS GIVING SMALL
CRAFT ADVISORY NORTHWESTERLY FLOW TO THE COASTAL WATERS. HOT
TEMPERATURES IN THE INTERIOR FROM SEATTLE SOUTHWARD HAS ALSO
INCREASED NLY PRES GRADIENTS FROM ADMIRALTY INLET SOUTHWARD INTO
PUGET SOUND AND HOOD CANAL...RESULTING IN SMALL CRAFT ADVISORY
NORTHERLY WINDS THERE. NORTH TO NORTHWEST PRES GRADIENTS WILL RELAX
TONIGHT.
THE MID AND UPPER LEVELS OF THE ATMOSPHERE ARE BECOMING INCREASINGLY
MOIST AND UNSTABLE TODAY. THIS WILL CONTRIBUTE TO A CHANCE OF TSTMS
LATE THIS AFTERNOON THROUGH SUNDAY. WHILE THE CHANCE OF LIGHTNING
WILL HIGHEST OVER THE INLAND WATERS...THERE WILL BE THE CHANCE OF
SOME STRIKES OVER THE COASTAL WATERS THROUGH ABOUT NOON ON SUNDAY.
FLOW WILL BECOME MORE WEST TO SOUTHWEST LATE SUNDAY AFTERNOON
AND SUNDAY NIGHT AS A WEAK MARINE PUSH DEVELOPS. WINDS WILL BE
LIGHTER EARLY IN THE WEAK OVER THE COASTAL WATERS...BUT EXPECT
MODERATE TO STRONG WESTERLY FLOW TO DEVELOP IN THE CENTRAL AND
EASTERN PORTIONS OF THE STRAIT OF JUAN DE FUCA DURING THE LATE
AFTERNOON AND OVERNIGHT PERIODS SUNDAY NIGHT THROUGH MONDAY NIGHT.
THE STRONGEST ONSHORE FLOW WILL LIKELY BE MONDAY NIGHT.
WINDS WILL BECOME MORE NORTHWESTERLY AGAIN TUESDAY THROUGH THURSDAY.
ALBRECHT
&&
.FIRE WEATHER...STARTING TO SEE LIGHTNING STRIKES IN PORTIONS OF
CENTRAL OR...WHILE THINGS HAVE QUIETED SOME OVER COASTAL WATERS.
TEMPS IN THE UPPER 80S AND INTO THE 90S OVER WESTERN WA CLEARLY
SHOWS HOT AND DRY AIR IN PLACE OVER THE SURFACE. CURRENT MODEL DATA
SHOWS LIFTED INDICIES THIS EVENING EXPECTED TO REACH OVER -10 OVER
THE OLYMPICS AND OVER -8 OVER THE CASCADES...ADVERTISING VERY
UNSTABLE CONDITIONS OVERHEAD. THIS INSTABILITY...COUPLED WITH
MOISTURE MAKING ITS WAY NORTH AS INDICATED BY THE AFOREMENTIONED
LIGHTNING STRIKES...MAKES AN INCREDIBLY STRONG CASE FOR THE CURRENT
RED FLAG WARNING THAT IS OUT. LI VALUES WILL DIMINISH SOME
OVERNIGHT...BUT STILL SEEING VALUES IN THE -5 TO -8
RANGE...INDICATING A GOOD POSSIBILITY FOR OVERNIGHT THUNDERSTORM
ACTIVITY. THE CURRENT HOT AND DRY CONDITIONS WILL LIMIT THE AMOUNT
OF RAINFALL EXPECTED WITH THESE STORMS...MAKING ANY FUELS THAT GET
STRUCK BY LIGHTNING EXTREMELY PRONE TO IGNITION. LASTLY...IN
COORDINATION WITH OTX...HAVE UPGRADED FIRE WEATHER WATCH IN ZONE 662
TO RED FLAG WARNING. WITH THUNDERSTORM ACTIVITY EXITING THE WEST
SIDE OF THE CASCADES SUNDAY EVENING...662 BEING THE ONLY FIRE
WEATHER ZONE ON THE EAST SIDE OF THE CREST WILL FALL UNDER THIS
LIGHTNING THREAT. SMR
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...EXCESSIVE HEAT WARNING IN EFFECT FOR MUCH OF THE PUGET SOUND
REGION AND SOUTHWEST INTERIOR.
RED FLAG WARNINGS IN EFFECT FOR THE ENTIRE CWA.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS...ADMIRALTY INLET...
AND PUGET SOUND AND HOOD CANAL.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLIn the hours before
Special weather statement, Jun 27, 4:11 PM PDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SEATTLE WA 411 PM PDT SAT JUN 27 2015 WAZ001-503-504-506-507-509>517-555-556-558-559-567>569-281300- SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-SOUTHWEST INTERIOR- WESTERN SKAGIT COUNTY-EVERETT AND VICINITY-TACOMA AREA- ADMIRALTY INLET AREA-HOOD CANAL AREA-LOWER CHEHALIS VALLEY AREA- OLYMPICS-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA-NORTH COAST-CENTRAL COAST- EAST PUGET SOUND LOWLANDS-BELLEVUE AND VICINITY- SEATTLE AND VICINITY-BREMERTON AND VICINITY- CASCADES OF WHATCOM AND SKAGIT COUNTIES- CASCADES OF SNOHOMISH AND KING COUNTIES- CASCADES OF PIERCE AND LEWIS COUNTIES- 411 PM PDT SAT JUN 27 2015 ...HOT TEMPERATURES AND THE POTENTIAL FOR DRY LIGHTNING WILL INCREASE THE FIRE DANGER THIS WEEKEND... THE HOTTEST TEMPERATURES SO FAR THIS YEAR ARE EXPECTED TO CONTINUE FOR THE INTERIOR OF WESTERN WASHINGTON. HIGHER LEVEL CLOUDS MOVING INTO THE AREA WILL MAINTAIN UNUSUALLY WARM OVERNIGHT LOWS TONIGHT. TEMPERATURES SUNDAY WILL REBOUND TO JUST A FEW DEGREES SHY OF WHAT THEY WERE TODAY AND REACH INTO THE UPPER 80S OR HIGHER OVER MUCH OF THE INTERIOR AWAY FROM THE WATER. INCREASING MOISTURE COULD ALSO TRIGGER THUNDERSTORMS ACROSS PARTS OF WESTERN WASHINGTON THROUGH SUNDAY. THE HIGHEST CHANCES FOR THUNDERSTORMS OVER THE LOWLANDS ARE FROM SUNDAY AFTERNOON THROUGH SUNDAY NIGHT. THE LOW LEVEL AIR MASS IS EXPECTED TO REMAIN QUITE DRY THROUGH SUNDAY SO LITTLE IF ANY RAINFALL WILL ACCOMPANY LIGHTNING. GIVEN THE DRY FUEL CONDITIONS...ANY LIGHTNING WILL GREATLY INCREASE FIRE DANGER. BY SUNDAY AFTERNOON AND EVENING...THE LOWER LEVEL AIR MASS WILL MOISTEN WITH SOME LIGHT RAIN SHOWERS BUT AMOUNTS WILL NOT BE SIGNIFICANT. DURING HOT WEATHER IT IS IMPORTANT TO STAY HYDRATED BY DRINKING PLENTY OF WATER. IF YOU ARE MORE SUSCEPTIBLE TO THE HEAT...STAY INSIDE IN AIR CONDITIONED AREAS. AVOID LEAVING CHILDREN AND PETS UNATTENDED IN CARS...AS TEMPERATURES INSIDE PARKED CARS CAN RISE VERY QUICKLY TO DEADLY LEVELS. REMEMBER TO APPLY SUNSCREEN IF YOU ARE OUTDOORS. TO HELP AVOID STARTING ANY WILDFIRES...AVOID ANY OUTDOOR BURNING INCLUDING TOSSING ANY BURNING MATERIALS OUT OF YOUR VEHICLE. WITH THE FOURTH OF JULY HOLIDAY JUST AROUND THE CORNER...PRACTICE SAFETY WITH YOUR FIREWORKS. HAVE A BUCKET OF WATER OR A HOSE NEARBY IN CASE THEY ARE NEEDED. CALL 911 IF A FIRE EMERGENCY ARISES. A GOOD ALTERNATIVE IS TO VISIT YOUR LOCAL FIREWORKS DISPLAY RATHER THAN USE FIREWORKS YOURSELF. WEATHER.GOV/SEATTLE JSMITH
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 3:00 AM PDT | Small Craft Advisory | SEW | 22 hr | |
| Jun 28, 4:50 AM PDT | Red Flag Warning | SEW | Clallam, Grays Harbor, Island, Jefferson, King, Kitsap and 9 more | 30 hr |
| Jun 28, 11:10 AM PDT | Small Craft Advisory | SEW | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.